# SDR AALA20120601010

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 36,669 hours, 15,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT LENS AT ROW 18ABC IS MISSING.  REPLACED LENS FOR BULLNOSE EMERGENCY LIGHT AT ROW 18ABC.  OPS CHECK NORMAL.
